Czechoslovak Mathematical Journal, Vol. 70, No. 3, pp. 631-656, 2020
H-conformal anti-invariant submersions from almost quaternionic Hermitian manifolds
Kwang Soon Park
Received May 30, 2018. Published online August 4, 2020.
Abstract: We introduce the notions of h-conformal anti-invariant submersions and h-conformal Lagrangian submersions from almost quaternionic Hermitian manifolds onto Riemannian manifolds as a generalization of Riemannian submersions, horizontally conformal submersions, anti-invariant submersions, h-anti-invariant submersions, h-Lagrangian submersion, conformal anti-invariant submersions. We investigate their properties: the integrability of distributions, the geometry of foliations, the conditions for such maps to be totally geodesic, etc. Finally, we give some examples of such maps.